# SDR SWAA2013080818959

- Difficulty date: June 26, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SERVICE PAN INTERIOR SURFACE UPPER CHANNEL CORRODED.  R&R CHANNEL IAW SRM & DRAWING.
